# SDR SWIA2025041810

- Difficulty date: February 27, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Eroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION NOTED ON L/H INBD FLAP LOWER SKIN BETWEEN FLS15-FLS40.00 (MARKED)  (C-CHECK RO 04/17/2025)REMOVED DAMAGE AND EVALUATED WITHIN LIMITS 2EA AREAS REWORKED ON SKIN ONLY AT L/H INBD FLAP LOWER SKIN BETWEEN FLS15-FLS40.00, REF. CRJ-200, SRM 57-52-00 AND REMOVED AND REPLACE 2EA DOUBLER REPAIRS AT L/H INBD FLAP LOWER SKIN BETWEEN FLS15-FLS40.00, REF. CRJ-200, SRM 57-52-00 REPAIR NO. 3 AND SRM 51-42-13.  M337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH.
